# SDR CALA2020030700587

- Difficulty date: March 5, 2020
- Submitted: March 7, 2020
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 71,898 hours, 30,516 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5713010920291
- Condition: Not Reported
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA RELATED TASK EA 5330-05216 002 RMV AND RPL CORNER FITTING AT LH FR36 COMMON TO THE PRESSURE PANEL AS REQUESTED BY AIRBUS TD 8 0748969 006 2020 NO.A PER NR 9290447 GEN BY V061609 AT HAECO LCQ C/W INTERIM REPAIR PER EC/RA 5331-02630. ACCOMPLISH PERMANENT REPAIR PER PART 3 OF EC/RA 5331-02630 ON OR BEFORE 28AUG2020 PLANNING TO CONTACT EG AFTER 28JUL2020 BUT BEFORE 13AUG2020 FOR PERMANENT REPAIR. OK TO DIP FOR PERMANENT REPAIR ON OR BEFORE 28AUG2020. PLANNING CONTACT EG AFTER  28JUL2020 BUT BEFORE 13AUG2020 TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEW QC REVIEW RECORDS UPDATE ..JF INIT: PLN/ENG > 28 JUL 20 < 13 AUG 20 T/A : 28 AUG 20 ..JF
